# SDR AALA202506034980

- Difficulty date: April 26, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755104020000
- Condition: Corroded
- Location: Zone 500  Spoilr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INBOARD PIN SPOILER 3 HINGE ON LH WING, MEASURES OF CORROSION ARE L= 0.537 INCH W= 0.154 INCH D= 0.002 INCH. MAINTENANCE REPLACED HINGE PIN ON SPOILER 3 LH WING IAW AMM 27-64-43-400-001-A STEP 4A(3).
